Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2006, Article ID 67268, 14 pages
http://dx.doi.org/10.1155/JAMSA/2006/67268

Large-scale stochastic hereditary systems under Markovian structural perturbations. Part II. Qualitative analysis of isolated subsystems

Department of Mathematics, The University of Texas at Arlington, Arlington 76019, TX, USA

Received 14 January 2005; Revised 26 October 2005; Accepted 26 October 2005

Copyright © 2006 G. S. Ladde. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. S. Ladde, “Large-scale stochastic hereditary systems under Markovian structural perturbations. Part II. Qualitative analysis of isolated subsystems,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2006, Article ID 67268, 14 pages, 2006. https://doi.org/10.1155/JAMSA/2006/67268.